RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yudin, Aleksandr Aleksandrovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 15

Number of views:
This page:883
Abstract pages:2847
Full texts:1174
References:193
Associate professor
Candidate of physico-mathematical sciences (1969)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 6.09.1941
Keywords: local theorem; concentration function; inverse additive problem.
   
Main publications:
  • Yudin A. A. Asymptotics of Dirichlet's kernel for spherical means // Dokl. Math. 51, no. 2, 251–252 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 341,  5, 598–599 (1995).
  • Yudin A. A., Yudin V. A. On Jackson's theorems in $L_2$ // Math. Notes, 48, no. 4, 1071–1074 (1990); translation from Mat. Zametki, 48,  4, 152–157 (1990).
  • Posrnikov A. G., Yudin A. A. Estimating the maximum probability for a sum of independent vectors // Theory Probab. Appl. 32, no. 2, 331–334 (1987); translation from Teor. Veroyatn. Primen., 32,  2, 358–361 (1987).
  • Moskvin D. A., Freiman G. A., Yudin A. A. Structure theory of set addition and local limit theorems for independend lattice random variables // Theory Probab. Appl., 19, 53–64 (1974); translation from Teor. Verojatn. Primen., 19, 52–62 (1974).

http://www.mathnet.ru/eng/person17512
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218385

Publications in Math-Net.Ru
2010
1. E. P. Davletyarova, A. A. Zhukova, A. A. Yudin, “Estimating the cardinality of a difference subset of the discrete multi-torus $\mathbb Z^n_3$”, Fundam. Prikl. Mat., 16:6 (2010),  23–32  mathnet  mathscinet; J. Math. Sci., 182:4 (2012), 456–462  scopus
2009
2. E. P. Davletyarova, A. A. Zhukova, A. A. Yudin, “On maximal set without parallelograms”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, 8(74),  5–14  mathnet
2007
3. M. B. Khripunova, A. A. Yudin, “Estimate of the Concentration Function for a Class of Additive Functions”, Mat. Zametki, 82:4 (2007),  598–605  mathnet  mathscinet  zmath  elib; Math. Notes, 82:4 (2007), 535–541  isi  scopus
2001
4. V. G. Zhuravlev, A. A. Yudin, “Random walks on plane crystallographic groups”, Zap. Nauchn. Sem. POMI, 276 (2001),  204–218  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4852–4860
1990
5. A. A. Yudin, V. A. Yudin, “On Jackson's theorems in $L_2$”, Mat. Zametki, 48:4 (1990),  152–157  mathnet  mathscinet  zmath; Math. Notes, 48:4 (1990), 1071–1074  isi
1987
6. A. G. Postnikov, A. A. Yudin, “An Estimate of the Maximum Probability for the Sum of Independent Vectors”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  358–361  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:2 (1987), 331–334  isi
1985
7. A. A. Yudin, V. A. Yudin, “Polygonal Dirichlet Kernels and growth of Lebesgue constants”, Mat. Zametki, 37:2 (1985),  220–236  mathnet  mathscinet  zmath; Math. Notes, 37:2 (1985), 124–135  isi
1981
8. A. G. Postnikov, A. A. Judin, “On an estimate of the concentration function for the sum of identically distributed two-dimensional independent lattice random vectors”, Teor. Veroyatnost. i Primenen., 26:1 (1981),  156–160  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:1 (1981), 152–156  isi
1978
9. L. P. Postnikova, A. A. Yudin, “A sharpened form of the inequality for the concentration function”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  376–379  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 359–362
1977
10. A. A. Yudin, V. A. Yudin, “Discrete imbedding theorems and Lebesgue constants”, Mat. Zametki, 22:3 (1977),  381–394  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 702–711
11. L. P. Postnikova, A. A. Yudin, “An analytic method for estimates of the concentration function”, Trudy Mat. Inst. Steklov., 143 (1977),  143–151  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 143 (1980), 153–161
12. L. P. Postnikova, A. A. Yudin, “On the concentration function”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  371–375  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 362–366
1974
13. D. A. Moskvin, G. A. Freiman, A. A. Yudin, “Structure theory of summing sets and local limit theorems, for independent lattice random variables”, Teor. Veroyatnost. i Primenen., 19:1 (1974),  52–62  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:1 (1974), 53–64
1970
14. D. A. Moskvin, L. P. Postnikova, A. A. Yudin, “On an arithmetical method in theory of the local limit theorem for lattice distribution”, Teor. Veroyatnost. i Primenen., 15:1 (1970),  86–96  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:1 (1970), 87–97
15. D. A. Moskvin, A. A. Yudin, “An analytic method of obtaining estimates for the decrease of the concentration function of sums of independent random variables”, Uchenye Zapiski Kazanskogo Universiteta, 130:3 (1970),  41–50  mathnet  mathscinet  zmath

2003
16. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Uspekhi Mat. Nauk, 58:4(352) (2003),  135–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 773–776  isi
1998
17. V. S. Vladimirov, A. A. Dezin, A. A. Karatsuba, L. D. Kudryavtsev, M. P. Mineev, S. M. Nikol'skii, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, A. B. Shidlovskii, A. A. Yudin, “Aleksei Georgievich Postnikov (obituary)”, Uspekhi Mat. Nauk, 53:1(319) (1998),  202–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 199–204  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019